MAUDE Adverse Event Report: CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60

CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60
Model Number DI-60
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user alleged the patient received seven unnecessary platelet (plt) transfusions over several days and one bone marrow procedure based on plt results reported.No harm was reported due to the unnecessary transfusions and bone marrow procedure.

Brand Name
AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60
Common Device Name
CELLAVISION DI-60
Manufacturer (Section D)
CELLAVISION AB
mobilvägen 12
lund, SE-22 362
SW  SE-22362
MDR Report Key18636644
Report Number1000515253-2024-00001
Device Sequence Number7725675
Product Code JOY
UDI-Device Identifier07350040972021
UDI-Public07350040972021
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2024
Report Date (Section F) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDI-60
Device Catalogue NumberCC286297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/04/2024
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer01/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Date Report Sent to FDA02/02/2024